Psycho-Babble Medication Thread 15783

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Wellbutrion and Risperdal

Posted by John on November 25, 1999, at 16:37:10

Has anyone tried that combination? Prozac hypes me up
almost make me real crazy. Paxil makes me want to crawel
out of my skin. I can only handle 150 mg of Wellbutrion
in the AM. Am now trying Risperdal 1 mg PM and 75mg of
Wellbutrion in AM for a start. Since they both affect the
dopamine levels, is there a chance for a seziure? Also,
am trying this on my own...confession is'nt good for the
soul right now...John

 

Re: Wellbutrion and Risperdal

Posted by Noa on November 25, 1999, at 19:04:21

In reply to Wellbutrion and Risperdal, posted by John on November 25, 1999, at 16:37:10

John, you are a smart guy and know a lot about meds, but self-medicating isn't really such a good idea. Get a doctor, a good doctor, and work with him or her.
BTW, how is it that you have risperdal just hanging around the house?

 

Re: Wellbutrion and Risperdal

Posted by John on November 25, 1999, at 23:02:43

In reply to Re: Wellbutrion and Risperdal, posted by Noa on November 25, 1999, at 19:04:21

>Both medications prescribed by my family physician.
Wellbutrion about a year ago, Risperdal, last week.


 

Re: Wellbutrion and Risperdal

Posted by ChrisK on November 26, 1999, at 6:33:43

In reply to Wellbutrion and Risperdal, posted by John on November 25, 1999, at 16:37:10

John,

I took Risperdal with Effexor for about 3 weeks. I was taking 2mg BID and felt like a complete zombie. I didn't know where I was going and really didn't care about anything. It was very disturbing. I don't think that I was on the combo long enough to worry about any related seizures.

Good Luck with the combo.

 

Re: Wellbutrion and Risperdal

Posted by Jody on November 26, 1999, at 14:15:22

In reply to Wellbutrion and Risperdal, posted by John on November 25, 1999, at 16:37:10

>I have been taking wellbutrion and risperdal for almost 3 years. I have not had any complications. I have been able to work and function very well. In fact, I stopped taking the Risperdal about 3 weeks ago without too much pain and effort. Just experienced headaches and a few trembles. I am doing fine, but I feel I was ready to stop the risperdal. It was a lifesaver for the last three years, though. It helped calm me down. Life just seemed more bearable. You should ask you doctor though. Everyone reacts differently to medications.

 

Re: Wellbutrion and Risperdal

Posted by John on November 28, 1999, at 16:21:41

In reply to Re: Wellbutrion and Risperdal, posted by Jody on November 26, 1999, at 14:15:22

> Thank you. I am making another appt. this week. Now
on 1 mg of resperdal PM and 150 mg Wellbutrion AM and
I find that I am not as wired as when I took it before.
John


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.